E. V. Cheremnikh
Search this author in Google Scholar
On certain resolvent convergence of one non-local problem to a problem with spectral parameter in boundary condition
Methods Funct. Anal. Topology 14 (2008), no. 4, 302-313
A family of non-local problems with the same finite point spectrum is given. The resolvent convergence on a dense linear subspace which gives a problem with spectral parameter in the boundary condition is considered. The spectral eigenvalue decomposition of the last problem on the half line for Sturm-Liouville operator with trivial potential is given.
Methods Funct. Anal. Topology 14 (2008), no. 1, 20-31
The perturbations of Nevanlinna type functions which preserve the set of zeros of this function or add to this set new points are discussed.
Methods Funct. Anal. Topology 11 (2005), no. 1, 21-36
Methods Funct. Anal. Topology 7 (2001), no. 1, 1-16